# SDR SWAA2022113068290

- Difficulty date: November 6, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL,  BS 767 - 787, S25R,  WL156.   REPLACED THE INTERCOSTAL IAW SRM 51-40-02, DWG 146A0081, SHEET 31, REV -.
